MathSciNet Relay Station
MathSciNet bibliographic data
MR110193 (22 #1075) 65.00
Miller, J. C. P. Numerical quadrature over a rectangular domain in two or more dimensions. I. Quadrature over a square, using up to sixteen equally spaced points. Math. Comput. 14 1960 13–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement